T Nation

Trouble With Getting It 'Up'

I just got to week 10 of my 500mg/week test e and 300mg/week deca cycle. I injected the last of the deca yesterday and I have probably 2 more weeks of test to go.

My issue is, about a week and a half ago to 2 weeks ago I have had some trouble maintaining a rock hard erection. It’s not like I can’t get it up…I can deffinately have sex with my gf and it works okay.

I’m curious if the juice could have any affect on this? The first few weeks I was horny as hell and was getting off constantly. The past couple though have been dodgy.

This is my 2nd cycle, my first was 500mg/week of test e for 10 weeks and I maintained rock hardness the entire time. It’s hard for me to believe it’s the deca when I’m outweighting it by 200mgs of test.

Any ideas?

Are you taking any anti-estrogen drugs? High (or too low) E2 levels can cause erection problems (problems maintaining an erection, quality, etc). By this stage you have most likely shut down your own natural testosterone production which has caused an elevation in your natural levels but probably increased your E2 as well.

I would try and get a full blood profile done to find out where the problem is.

[quote]infin|ty wrote:
I just got to week 10 of my 500mg/week test e and 300mg/week deca cycle. I injected the last of the deca yesterday and I have probably 2 more weeks of test to go.

My issue is, about a week and a half ago to 2 weeks ago I have had some trouble maintaining a rock hard erection. It’s not like I can’t get it up…I can deffinately have sex with my gf and it works okay.

I’m curious if the juice could have any affect on this? The first few weeks I was horny as hell and was getting off constantly. The past couple though have been dodgy.

This is my 2nd cycle, my first was 500mg/week of test e for 10 weeks and I maintained rock hardness the entire time. It’s hard for me to believe it’s the deca when I’m outweighting it by 200mgs of test.

Any ideas?[/quote]

Welcome to the world of Deca, without the Test you would by totally shut down…I’m sure you knew that when you researched it and decided to go with the deca??? Don’t worry, I’ve got the same problem, but solved it…just found a HOTTER GF and it works fine…and of course they make Viagra too

It’s probably your estrogen level. Are you getting flushed/red face? I am on HRT, but I think the theory is still the same. For me flushed face and lack of morning wood was high estrogen, arimedex eod at .5mg took care of it right away.

As I am not very gyno prone, I have not taken any anti-e or AI on this cycle. I do have adex/clomid/nolva on hand.

I just ordered some Dostinex just incase, but I will start taking the adex at .5mg and see what happens.

And yes, I did research Deca I had just assumed it was a non issue if paired with test.

I was recently prescribed HRT and experienced the same deal. I agree that it has to do with raised estrogen levels. My doc swears its not due to HRT but thats some BS. Some people are just more prone to estogen conversion. If you can get your hands on an anti-estrogen I would reccomend this.

Somebody forgot about HCG.